# SDR UPS99830406

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57698917
- Condition: Cracked
- Location: Ws 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E SKIN UPPER DOUBLER AT XFS 418 WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE DOUBLER IAW DWG 5769891 AND SRM 51-1-20D AND 51-1-21.
